# SDR AALA20160303001

- Difficulty date: March 3, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 18,378 hours, 7,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR EXIT SIGN BROKEN, WILL NOT STAY ATTACHED LT.  REPLACED LIGHT ASSEMBLY.  AFT GALLEY EXIT SIGN OPERATIONS CHECK IS NORMAL IAW 33-51-01.  THE ACFT WAS NOT GNDED.
